REAL

Items where Author is "Pap, Gyula"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 41.

Bernáth, Attila and Király, Tamás and Kovács, Erika and Mádi-Nagy, Gergely and Pap, Gyula and Pap, Júlia and Szabó, Jácint and Végh, László (2012) Algorithms for multiplayer multicommodity flow problems. Technical Reports. ISSN 1587-4451

Pap, Gyula and Baran, Sándor and Barczy, Mátyás and Fazekas, István and Gáll, József Mihály and Ispány, Márton (2009) Határeloszlástételek és alkalmazásaik = Limit theorems with applications. Project Report. OTKA.

Frank, András and Fekete, Zsolt and Makai, Márton and Pap, Gyula and Szabó, Jácint (2009) Kombinatorikus optimalizálás: Algoritmusok, Struktúrák, Alkalmazások = Combinatorial optimization: algorithms, structures, applications (a supplementary to the running OTKA-project with the same title no. T 037547). Project Report. OTKA.

Bingham, Michael and Pap, Gyula (2008) Embeddable probability measures and infinitesimal systems of probability measures on a Moore Lie group. Publicationes Mathematicae Debrecen, 72 (3-4). pp. 293-316. ISSN 0033-3883

Becker-Kern, Peter and Pap, Gyula (2008) Parameter estimation of selfsimilarity exponents. Journal of Multivariate Analysis, 99 (1). pp. 117-140. ISSN 0047-259X

Barczy, Mátyás and Pap, Gyula (2008) Weakly infinitely divisible measures on some locally compact Abelian groups. Lithuanian Mathematical Journal, 48 (1). pp. 17-29. ISSN 0363-1672 (print), 1573-8825 (online)

Baran, Sándor and Pap, Gyula and Zuijlen, Martien C. A. (2007) Asymptotic Inference for Unit Roots in Spatial Triangular Autoregression. Acta Applicandae Mathematicae, 96 (1-3). pp. 17-42. ISSN 0167-8019

Fülöp, Erika and Pap, Gyula (2007) Asymptotically optimal tests for a discrete time random field HJM type interest rate model. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 73 (3-4). pp. 637-661. ISSN 0001-6969

Feinsilver, Ph. and Pap, Gyula (2007) Calculation of Fourier transforms of a Brownian motion on the Heisenberg group using splitting formulas. Journal of Functional Analysis, 249 (1). pp. 1-30. ISSN 0022-1236

Arriojas, Mercedes and Hu, Yaozhong and Mohammed, Salah-Eldin and Pap, Gyula (2007) A Delayed Black and Scholes Formula. Stochastic Analysis and Applications, 25 (2). pp. 471-492. ISSN 0736-2994

Baran, Sándor and Gáll, J. and Ispány, Márton and Pap, Gyula (2007) Forecasting Hungarian mortality rates using the Lee-Carter method. Acta Oeconomica, 57 (1). pp. 21-34. ISSN 0001-6373

Györfi, László and Ispány, Márton and Pap, Gyula and Varga, Katalin (2007) Poisson limit of an inhomogeneous nearly critical INAR(1) model. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 73 (3-4). pp. 783-809. ISSN 0001-6969

Gáll, József and Pap, Gyula and Peeters, Willem (2007) Random field forward interest rate models, market price of risk and their statistics. Annali dell'Universita di Ferrara, 53 (2). pp. 233-242. ISSN 0430-3202

Becker-Kern, Peter and Pap, Gyula (2007) A limit theorem for randomly stopped independent increment processes on separable metrizable groups. Mathematische Nachrichten, 280 (15). pp. 1664-1680. ISSN 0025-584X

Gáll, J. and Pap, Gyula and van Zuijlen, M. C. A. (2006) Forward interest rate curves in discrete time settings driven by random fields. Computers and Mathematics with Applications, 51 (3-4). pp. 387-396. ISSN 0898-1221

Barczy, Mátyás and Pap, Gyula (2006) Fourier transform of a Gaussian measure on the Heisenberg group. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 42 (5). pp. 607-633. ISSN 0246-0203

Barczy, Mátyás and Pap, Gyula (2006) Portmanteau theorem for unbounded measures. Statistics and Probability Letters, 76 (17). pp. 1831-1835. ISSN 0167-7152

Major, Péter and Pap, Gyula (2005) Limit theorems on the direct product of a non-compact Lie group and a compact group. Studia Scientiarum Mathematicarum Hungarica, 38 (1). pp. 279-297. ISSN 0081-6906

Heyer, Herbert and Pap, Gyula (2005) On infinite divisibility and embedding of probability measures on a locally compact Abelian group. In: Proceedings of the Third German-Japanese Symposium. Infinite Dimensional Harmonic Analysis (3). World Scientific Publishing, New Jersey, pp. 99-118. ISBN 978-981-256-593-8

Baran, Sándor and Pap, Gyula and van Zuijlen, Martien C.A. (2004) Asymptotic inference for a nearly unstable sequence of stationary spatial AR models. Statistics and Probability Letters, 69 (1). pp. 53-61. ISSN 0167-7152

Baran, Sándor and Pap, Gyula and van Zuijlen, Martien C. A. (2004) Asymptotic inference for an unstable spatial AR model. Statistics, 38 (6). pp. 465-482. ISSN 0233-1888

Heyer, Herbert and Pap, Gyula (2004) Gaussian hemigroups on a locally compact group. Acta Mathematica Hungarica, 103 (3). pp. 197-224. ISSN 0236-5294 (print), 1588-2632 (online)

Pap, Gyula (2004) General solution of the functional central limit problems on a Lie group. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 7 (1). pp. 43-87. ISSN 0219-0257

Ispány, Márton and Pap, Gyula and van Zuijlen, Martien C. A. (2003) Asymptotic behaviour of estimators of the parameters of nearly unstable INAR(1) models. In: Shoresh conference, 2000.12.17-2000.12.21., Shores, Izrael.

Arató, Mátyás and Pap, Gyula and Varga, Katalin (2003) Asymptotic behaviour of the least squares estimator of the mean of AR(1) models. Analysis Mathematica, 29 (4). pp. 243-257. ISSN 0133-3852

Ispány, Márton and Pap, Gyula and van Zuijlen, M. C. A. (2003) Asymptotic inference for nearly unstable INAR(1) models. Journal of Applied Probability, 40 (3). pp. 750-765. ISSN 0021-9002

Bentkus, V. and Pap, Gyula and van Zuijlen, M. (2003) Confidence bounds for a parameter. Mathematical and Computer Modelling, 38 (7-9). pp. 727-737. ISSN 0895-7177

Gáll, J. and Pap, Gyula and van Zuijlen, M. C. A. (2003) Limiting connection between discrete and continuous time forward interest rate curve models. Acta Applicandae Mathematicae, 78 (1/3). pp. 137-144. ISSN 0167-8019

Heyer, Herbert and Pap, Gyula (2003) Martingale characterizations of increment processes in a locally compact group. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6 (4). pp. 563-595. ISSN 0219-0257

Bentkus, Vidmantas and Pap, Gyula and Yor, Marc (2003) Optimal bounds for Cauchy approximations for the winding distribution of planar Brownian motion. Journal of Theoretical Probability, 16 (2). pp. 345-361. ISSN 0894-9840

Arató, Mátyás and Pap, Gyula and Varga, Katalin (2002) Estimation of the mean of multivariate AR processes. Computers and Mathematics with Applications, 43 (6-7). pp. 707-719. ISSN 0898-1221

Arató, Mátyás and Pap, Gyula and van Zuijlen, Martien C. A. (2001) Asymptotic inference for spatial autoregression and orthogonality of Ornstein-Uhlenbeck sheets. Computers and Mathematics with Applications, 42 (1-2). pp. 219-229. ISSN 0898-1221

Pap, Gyula and Yor, Marc (2000) The accuracy of Cauchy approximation for the windings of planar Brownian motion. Periodica Mathematica Hungarica, 41 (1/2). pp. 213-226. ISSN 0031-5303 (print), 1588-2829 (online)

van der Meer, Tjacco and Pap, Gyula and van Zuijlen, Martien C. A. (1999) Asymptotic inference for nearly unstable AR(p) processes. Econometric Theory, 15 (2). pp. 184-217. ISSN 0266-4666

Heyer, Herbert and Pap, Gyula (1999) Convolution Hemigroups of Bounded Variation on a Lie Projective Group. Journal of the London Mathematical Society, 59 (1). pp. 369-384. ISSN 0024-6107

Pap, Gyula (1999) Lindeberg-Feller theorems on Lie groups. Archiv der Mathematik, 72 (5). pp. 328-336. ISSN 0003-889X

Pap, Gyula (1998) Functional central limit theorems on Lie groups: A survey. In: 7th Vilnius Conference, 1998.08.12-1998.08.18., Vilnius, Litvánia.

Heyer, Herbert and Pap, Gyula (1997) Convergence of noncommutative triangular arrays of probability measures on a Lie group. Journal of Theoretical Probability, 10 (4). pp. 1003-1052. ISSN 0894-9840

de Jager, Nick G. and Pap, Gyula and van Zuijlen, Martien C. A. (1997) Facts, phantasies, and a new proposal concerning the stringer bound. Computers and Mathematics with Applications, 33 (5). pp. 37-54. ISSN 0898-1221

Pap, Gyula and van Zuijlen, Martien C. A. (1996) On the asymptotic behaviour of the Stringer bound. Statistica Neerlandica, 50 (3). pp. 367-389. ISSN 0039-0402

Pap, Gyula and van Zuijlen, Martien C. A. (1995) The stringer bound in case of uniform taintings. Computers and Mathematics with Applications, 29 (10). pp. 51-59. ISSN 0898-1221

This list was generated on Tue Dec 23 01:54:42 2014 CET.